EconPapers    
Economics at your fingertips  
 

Implicit Schemes for Solving Extended General Nonconvex Variational Inequalities

Muhammad Aslam Noor, Khalida Inayat Noor, Zhenyu Huang and Eisa Al-Said

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We suggest and analyze some implicit iterative methods for solving the extended general nonconvex variational inequalities using the projection technique. We show that the convergence of these iterative methods requires only the gh‐pseudomonotonicity, which is a weaker condition than gh‐monotonicity. We also discuss several special cases. Our method of proof is very simple as compared with other techniques.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/646259

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:646259

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:646259